# SDR CA070313004

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO BASE, THE NLG DOORS DID NOT OPEN AND THE NLG DID NOT EXTEND.  APPROACH CANCELLED, AIRCRAFT ENTERED HOLDING PATTERN. GEAR CYCLED WITHOUT SUCCESS NLG EXTENSION. MLG OPERATED NORMALLY. ALTERNATE EXTENSION PROCEDURE CONDUCTED. NLG REMAINED RETRACTED AND NLG DOORS REMAINED CLOSED. AIRCRAFT PERFORMED A TOUCH AND GO TO SHOCK THE NLG DOWN, WITHOUT SUCCESS.  AIRCRAFT CONDUCTED A 60-DEGREE BANK TO APPLY POSITIVE G IN AN EFFORT TO EXTEND THE NLG WITHOUT SUCCESS. AIRCRAFT LANDED WITH NLG RETRACTED.  TO COMPLETE FULL INVESTIGATION. AOM NR 210 ISSUED. (TC NR 20070313004)
